# SDR YYFA20131030001

- Difficulty date: October 18, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N306FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAND SET DOES NOT WORK FWD HANDSET CAN NOT HEAR AFT.
